# SDR SWAA2019082736341

- Difficulty date: August 14, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 48,802 hours, 25,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO L/H ZEE-CHANNEL CORRODED AT BS. 500D, LBL 24.      R&R ZEE CHANNEL IAW SRM & DWG.
